# SDR DXTA2020080543938

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 5,380 hours, 4,260 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 0110083100
- Part serial: 46705685
- Condition: Defective
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CRUISING AT FL380  A GEA 1 FAIL ILLUMINATED. ALSO HAD NUMEROUS OTHER CAS MESSAGES. PRESN AUTO FAIL ADS 2 SLIP FAIL ADS 1 SLIP FAIL ENG NO DISPATCH  THE AUTO PILOT WAS NOT FUNCTIONING NORMALLY NEEDED TO DO AND ALTERNATE GEAR EXTENSION.   WERE NEVER ABLE TO GET A GEAR DOWN AND LOCK INDICATION.   POWERED UP AIRCRAFT SENT CMC DOWNLOAD TO CONTACT CENTER.  REMOVED LOWER COWLING, REMOVED HYD PUMP, JACKED AIRCRAFT INSTALLED MULE, RESET EMERGENCY GEAR HANDLE PERFORMED.  5 NORMAL GEAR SWINGS, NO DEFECTS NOTED IAW AMM 32-31-00.  DOWN JACKED A/C REMOVED MULE INSTALLED HYD PUMP IAW AMM 29-12-01 OPS CHECKED GOOD, AND REINSTALLED COWLING IAW 71-12-20.  SERVICED HYD RESERVOIR IAW AMM 12-13-00 08-05-20.  REMOVED FAULTY NR 1 GEA AND INSTALLED REPAIRED GEA.  LOADED SOFTWARE, OPS CHECKED GOOD IAW AMM 31-41-03-470-801-A.
